# SDR VNAA0309009

- Difficulty date: September 14, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Aircraft time: 21,930 hours, 19,477 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3140 · Central Computers
- Part: Dau
- Part number: 7013348937
- Part serial: 95060376
- Condition: Failed
- Location: Left
- Part time: 5,735 hours, 4,821 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

THE CREW REPORTED A LT PUSHER FAIL CASS MESSAGE.  AIRCRAFT WAS FERRIED TO PIT WHERE MAINTENANCE INSPECTED AND REPLACED LT DATA ACQUISION UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 34-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND AIRCRAFT WAS RELEASED TO SERVICE.
